en
Scientific article
English

Silver Baits for The “Miraculous Draught” of Amphiphilic Lanthanide Helicates

Published inChemistry, vol. 17, no. 1, p. 184-195
Publication date2011
Keywords
  • helical structures
  • heterometallic complexes
  • lanthanides
  • molecular dynamics
  • polynuclear complexes
  • silver
Citation (ISO format)
TERAZZI, Emmanuel et al. Silver Baits for The “Miraculous Draught” of Amphiphilic Lanthanide Helicates. In: Chemistry, 2011, vol. 17, n° 1, p. 184–195. doi: 10.1002/chem.201002771
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal0947-6539
448views
5downloads

Technical informations

Creation01/06/2011 1:48:00 PM
First validation01/06/2011 1:48:00 PM
Update time03/14/2023 4:11:38 PM
Status update03/14/2023 4:11:38 PM
Last indexation01/15/2024 10:03:09 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack